When I get home from work ( a desk job) I am so tired I cannot help but sleep and I cannot wake up for about 2 hrs and I talk in my sleep which I never do. The other day (while sleeping and on med) I told my son his dad and brother were at the hospital getting stitches taken out if his brothers head (and they were not!!) kind of scary! Weird dreams too. I stopped taking this med today and started taking toprimate again (for migraine), toprimate doesn't knock me out.
Hello. Propranolol lowers blood pressure and pulse. If your BP is too low you will sleep. However, that is dangerous. I think you made the right choice. I found I am unable to take this as I had weird side effects including a dangerous drop in BP. My daughter takes it and has zero problems. It is treating performance anxiety.
There are many possibilities for the fatigue. Perhaps you are harboring an infection or your thyroid has picked now to not work properly. maybe the stress in your life is too much and rest is not happening. So rather than guess, have you been to a physician to let him know what is happening with you? Sudden fatigue is not a good sign and should be checked out right away. Let him know all the effects you are having including the dreams and hallucination. I bring a list so I don't forget anything. And I can take notes for what the doctor suggests. Will be curious to find out the cause of this fatigue. Karen
Hi, i never experienced side effects like this. I guess i was lucky. I was prescribed it many years ago, to help relax me when taking driving lessons. I was just as alert as usual, only more relaxed. I was taking a low dose though. It's pretty scary reading how it can affect you, when i was behind the wheel of a car!
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2011 • 3 answers
Posted 23 Mar 2013 • 3 answers
Posted 28 Aug 2015 • 1 answer
Posted 9 Jan 2016 • 4 answers
Posted 15 Sep 2016 • 0 answers